Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Birth of limit cycles for a classe of continuous and discontinuous differential systems in (d 2)-dimension
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
Zeli, Iris O. (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)

Fecha: 2016
Resumen: The orbits of the reversible differential system ˙x = −y, ˙y = x, ˙z = 0, with x, y ∈ R and z ∈ R d, are periodic with the exception of the equilibrium points (0, 0, z1, . . . , zd). We compute the maximum number of limit cycles which bifurcate from the periodic orbits of the system ˙x = −y, ˙y = x, ˙z = 0, using the averaging theory of first order, when this system is perturbed, first inside the class of all polynomial differential systems of degree n, and second inside the class of all discontinuous piecewise polynomial differential systems of degree n with two pieces, one in y > 0 and the other in y < 0. In the first case this maximum number is nd(n − 1)/2, and in the second is nd(n − 1).
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Agraïments: FEDER/UNAB10–4E–378. The second author is partially supported by a FAPESP–BRAZIL grant 2012/18780–0. The third author is partially supported by a FAPESP-BRAZIL grant 2012/23591–1 and 2013/21078–8.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Discontinuous polynomial differential system ; Limit cycle ; Periodic orbit
Publicado en: Dynamical Systems. An International Journal, Vol. 31 Núm. 3 (2016) , p. 237-250, ISSN 1468-9375

DOI: 10.1080/14689367.2015.1102868


Preprint
16 p, 737.1 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-01-23, última modificación el 2019-09-23



   Favorit i Compartir